Table of Contents Author Guidelines Submit a Manuscript
Differential Equations and Nonlinear Mechanics
Volume 2007, Article ID 49251, 13 pages
Research Article

A Note on Wave Equation and Convolutions

Department of Mathematics, Faculty of Science and Technology, University of Malaysia Terengganu (UMT), Terengganu, Kuala Terengganu 21030, Malaysia

Received 27 March 2007; Accepted 8 November 2007

Academic Editor: Shijun Liao

Copyright © 2007 Adem Kılıçman and Hassan Eltayeb. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Adem Kiliçman and Hassan Eltayeb, “A Note on Wave Equation and Convolutions,” Differential Equations and Nonlinear Mechanics, vol. 2007, Article ID 49251, 13 pages, 2007.